Weakness due to Excess of MastrubationHello, this is Anik here, I am 25 year old, male and unmarried, I am 5'5' tall and my weight is only 49 kg. I live in a small town in Bangladesh, I was masturbating continuously since 11 years and know I have quit it since one month. I feel many bad effects due to this habit and I want to cure it, I feel continuous dull headache, slight back pain, weakness, Acne and black-spot on my face, right side curve, thin and small (4.5 Inch in size) penis. I am also facing incomplete erection and premature ejaculation. Now I am very much upset for thishttp://www.abchomeopathy.com/images/em0004.gif. please help me if any one can(please told me medicine name), I will be vary thank full for this help.
mkbappy on 2011-05-30
♡ akshaymohl last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.